# SDR 96ZZZX365

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2140
- Make and model: Piper PA-31-350
- Aircraft serial: 318052105
- System (JASC): 2140 · Heating System
- Part: Fan Wheel
- Part number: 07D67
- Condition: Disintegrated
- Location: Comb Blower
- Part time: 289 hours
- Component: Janitrol
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN WHEEL DISINTEGRATED - ONLY END PLATE LEFT.  ALL VANES GONE.  MULTIPLE FAILURES OF THESE UNITS RECENTLY.  SUBMITTER STATED APPEARS TO BE CAUSED BY IMBALANCE.  FAN WHEELS USED TO COME WITH METAL BALANCE - CLIPS ON VANES.  NO LONGER COME THAT WAY.  SOME VIBRATE SO BADLY THAT COMBUSTION BLOWER MOTORS HAVE BEEN DESTROYED.
